Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: QCD, gauge-fixing, and the Gribov problem
Author: Williams, A.
Citation: Nuclear Physics B - Proceedings Supplements, 2002; 109(1):141-145
Publisher: Elsevier Science BV
Issue Date: 2002
ISSN: 0920-5632
Organisation: Special Research Centre for the Subatomic Structure of Matter
Statement of
A. G. Williams
Description: Copyright © 2002 Published by Elsevier Science B.V. All rights reserved. Copyright © 2002. Submitted to Cornell University’s online archive in 2002 by Jianbo Zhang. Post-print sourced from
DOI: 10.1016/S0920-5632(02)01405-6
Description (link):
Appears in Collections:Aurora harvest 7
Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
File Description SizeFormat 
hdl_11067.pdf122.25 kBPublisher's post-printView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.